# SDR UIEA2018111322577

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,279 hours, 23,081 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: Activated
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN NR 1 EICAS MESSAGE.
